# SDR QXEA2014042900347

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR HINGE SHAFT IS FOUND TO BE CORRODED. DOOR HINGE SHAFT REMOVED, IAW AMM 52-11-26-000-801. INSTALLED NEW DOOR HINGE SHAFT IAW AMM 52-11-26-400-801, C
